MAUDE Adverse Event Report: PRINGY JUVEDERM VOLUMA XC/LIDO (VOLUME UNKNOWN); IMPLANT, DERMAL, FOR AESTHETIC USE

PRINGY JUVEDERM VOLUMA XC/LIDO (VOLUME UNKNOWN); IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number UNK JUVEDERM VOLUMA XC/LIDO
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Granuloma (1876)
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional (hcp) reported injecting a patient with skinvive¿ by juvéderm®.Patient later "started getting growth on the zygoma" and "had multiple granulomas removed".Hcp notes the patient is still "actively forming them" [granulomas].Biopsy was not provided.Symptoms are ongoing.
 
Additional Manufacturer Narrative
Clarification to h.6.Type of investigation code: the filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.Further information regarding event, product, or patient details has been requested.No additional information is available at this time.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.This is a known potential adverse event addressed in the product labeling.
 
Additional Manufacturer Narrative
Additional, corrected, and/or changed data: b2, d1, d4, h6.
 
Event or Problem Description

Brand Name
JUVEDERM VOLUMA XC/LIDO (VOLUME UNKNOWN)
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR  74370
Manufacturer (Section G)
PRINGY
route de promery
zone artisanale de pre-mairy
pringy 74370
FR   74370
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key24794500
Report Number3005113652-2026-00338
Device Sequence Number18564491
Product Code LMH
UDI-Device Identifier10840228300066
UDI-Public(01)10840228300066
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P110033
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberUNK JUVEDERM VOLUMA XC/LIDO
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown